# SDR AWXA200300739

- Difficulty date: June 23, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 41,865 hours, 29,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-13 CHECK 3 EACH 1 INCH CRACKS WERE FOUND AT TWO FASTENER HOLES ON BS 178 BULKHEAD WEB, LBL 17.1, WL 230.  MAINTENANCE CUT OUT CRACKS AT LBL 17.1, WL 230; FABRICATED A REPAIR PLATE; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13 FIG 1 PG 1-5.
